Talk ID: 10495

Presenter(s): Drew Fustini

Talk Title: Secure Your Website with free SSL cert from Let's Encrypt!

5 min pre: 9:02 pm **Talk Start:** 9:07 pm **Length:** 00:5:19 **End -5m:** 9:07 pm **End:** 9:12 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Dan Locks

Talk ID: 10496

Talk Title: Teasing us Into Thinking He'll Juggle Something

5 min pre: 9:08 pm **Talk Start:** 9:13 pm **Length:** 00:5:00 **End -5m:** 9:13 pm **End:** 9:18 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 10497

Presenter(s): Doorman Dave

Talk Title: Teaching Some Random Schmuck How To Juggle

5 min pre: 9:14 pm **Talk Start:** 9:19 pm **Length:** 00:5:08 **End -5m:** 9:19 pm **End:** 9:24 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Eric Stein

Talk ID: 10498

Talk Title: How to submit things to Running a Hackerspace and why you should

5 min pre: 9:20 pm **Talk Start:** 9:25 pm **Length:** 00:5:08 **End -5m:** 9:25 pm **End:** 9:30 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Lyn

Talk Title: Tap Dancers for the sole

5 min pre: 9:28 pm **Talk Start:** 9:33 pm **Length:** 00:05:05 **End -5m:** 9:33 pm **End:** 9:38 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Arturo Duarte

Talk ID: 10500

Talk Title: Why I studied architecture and construction and why its related to Hackerspace

5 min pre: 9:33 pm **Talk Start:** 9:38 pm **Length:** 00:05:10 **End -5m:** 9:38 pm **End:** 9:43 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Ron

Talk Title: A presentation inspired by Bry

5 min pre: 9:40 pm **Talk Start:** 9:45 pm **Length:** 00:03:00 **End -5m:** 9:43 pm **End:** 9:48 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): ILab

Talk ID: 10502

Talk Title: visiting from France5 min pre: 9:44 pmTalk Start: 9:49 pmLength: 00:04:34End -5m: 9:49 pmEnd: 9:54 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

